# SDR UALA2012010600149

- Difficulty date: January 5, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 81,574 hours, 13,125 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284AF
- Part serial: 271
- Condition: Faulted
- Location: Lt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LT GENERATOR FAULT, FLIGHT DIVERTED.  CARRIED OUT BPCU BITE CHECK.  FOUND LEFT GENERATION SYSTEM FAULTS.  REPLACED LT GCU AND IDG REF MM.  FURTHER T- S REQUIRED DUE FAULTS STILL EXISTING.  ITEM TRANSFERRED TO SMC6 AS FAULT NOW WITH DAMAGED C901 CONTACTOR IN P31 PWR PANEL.  CONTACTOR C901 RMV'D FOR REPLACEMENT DUE TO DAMAGE. MR24229 REQUIRED. C901 HAS BEEN TEMPORARILY INSTALLED TO ALLOW FOR 18 GAUGE WIRING REPAIR.  ALL WIRES EXCEPT FOR T3 HAVE BEEN FITTED TEMPORARILY IN POSITION, WASHERS AND NUTS FITTED LOOSELY.  TAG AND LUG COVERS ARE IN AIRCRAFT FWD MIRRORED COUNTER.  WILL REQUIRE CORRECT INSTALLATION PER MM BEFORE PWR IS RESTORED TO AIRCRAFT.  CONFIRMED CORRECT INSTALLATION OF WIRING RO CONTACTOR C901, APPLIED ACFT POWER ALL SATISFACTORY.
